MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAXFORCE; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MAXFORCE; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00567340
Medical Device Problem Codes Material Puncture/Hole (1504); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the common bile duct.A 3.00mm x 15mm nc emerge balloon catheter was advanced over the wire for dilatation.However, during the first inflation, a hole and leak was noted.A second 3.00mm x 15mm nc emerge balloon catheter was used for dilatation but the same problem was encountered.The procedure was completed with another of same device.There were no patient complications reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The anatomy location was located in the common bile duct.A 3.00mm x 15mm nc emerge was used for dilation.However, when the balloon was advanced over the wire and through the stricture during first inflation, a hole/leak was noted on the balloon.The dilation was not completed.A second 3.00mm x 15mm nc emerge was used for dilation but encountered the same problem.The procedure was completed with another of same device.There were no patient complications nor injuries reported.Additional information received on (b)(6) 2022.It was reported to boston scientific corporation that a maxforce biliary dilation balloon was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2021.During the procedure, it was noticed that upon the first inflation there was a hole/leak and they were not able to complete the dilation.The same issue occurred with the second maxforce biliary dilation balloon.The procedure was completed with another maxforce biliary dilation balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h11: the initial report submitted on this event on (b)(6) 2021 was submitted in error, as the event does not represent an mdr-reportable scenario.

Brand Name
MAXFORCE
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork MN
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13124395
Report Number2134265-2021-16377
Device Sequence Number14551164
Product Code FGE
UDI-Device Identifier08714729846529
UDI-Public08714729846529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2022
Device Model NumberM00567340
Device Catalogue Number6734
Device Lot Number0025634739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date12/31/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown